# SDR 98FDEA00527

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6556441
- Condition: Corroded
- Location: Bs 950-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0444  - CORROSION ON LT KEEL BEAM AT BS 950F PLUS 5 TO BS 990, LBL 6, WL 138.  REMOVED CORROSION ON LT KEEL BEAM AT BS 950F PLUS 5 TO BS 990, LBL 6, WL 138 PER SR 27-53-023.  ALL REPAIR WORK ACCOMPLISHED PER EA 7-5310-39912A.
